# SDR 2005FA0001599

- Difficulty date: December 19, 2005
- Submitted: December 19, 2005
- Operation: General aviation
- Aircraft: N910EJ
- Make and model: Blanca 1730A
- Aircraft serial: 30405
- Aircraft time: 1,602 hours
- Engine: Cont IO520*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 19148410
- Condition: Broken
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

RT SIDE MUFFLER, REAR TAIL-PIPE OUTLET, CRACKED OFF OF THE MUFFLER ALLOWING HOT GASES TO BLOW ONTO FIREWALL AND SURROUNDING COMPONENTS.  AN ENGINE FIRE OCCURRED AND AIRCRAFT MADE EMERGENCY LANDING.  THE TAIL PIPE BALL JOINT FOUND TO BE STILL INTACT WITH THE (V) BAND INSTALLED, TIGHT AND SAFETY WIRED.
